RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prokushkin, S F

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:87
Abstract pages:593
Full texts:205
References:79
E-mail:

http://www.mathnet.ru/eng/person20982
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/624371

Publications in Math-Net.Ru
2000
1. M. A. Vasiliev, S. F. Prokushkin, “Cohomology of arbitrary spin currents in $\mathrm{AdS}_3$”, TMF, 123:1 (2000),  3–25  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:1 (2000), 415–435  isi
1997
2. A. V. Barabanschikov, M. A. Vasiliev, S. F. Prokushkin, “Free equations for massive matter fields in $2+1$-dimensional anti-de Sitter space from deformed oscillator algebra”, TMF, 110:3 (1997),  372–384  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:3 (1997), 295–304  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020